On alternative functional equations.

Halina Swiatak

Aequationes mathematicae (1977)

  • Volume: 15, page 35-48
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Swiatak, Halina. "On alternative functional equations.." Aequationes mathematicae 15 (1977): 35-48. <http://eudml.org/doc/136626>.

author = {Swiatak, Halina},
journal = {Aequationes mathematicae},
pages = {35-48},
title = {On alternative functional equations.},
url = {http://eudml.org/doc/136626},
volume = {15},
year = {1977},

AU - Swiatak, Halina
TI - On alternative functional equations.
JO - Aequationes mathematicae
PY - 1977
VL - 15
SP - 35
EP - 48
UR - http://eudml.org/doc/136626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.